# SDR 95UAL767004

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602UA
- Make and model: Boeing 767222
- Aircraft serial: 21863
- Engine: Pwa JT9D7R4D
- System (JASC): 7320 · Fuel Controlling System
- Part: Ps4 Line
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF AT 110 KNOTS, DUE TO LOSS OF POWER IN NUMBER ONE ENGINE.  REPLACED FUEL CONTROL, STATOR VANE ACTUATOR, FUEL PUMP, AND TT2 SENSOR.  UNITS OP CHECKED GOOD IN SHOP.  ALSO, RESECURED LOOSE PS4 LINE, WHICH WAS FOUND LOOSE AFTER ABORTED TAKEOFF.  SUSPECT PS4 LINE AT FAULT.
